# SDR P5CA2021092000344

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 81,816 hours, 22,841 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: First Aid Kit
- Part number: 56010005306
- Part serial: NSN
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEDICAL KIT IN CABINET ABOVE JUMPSEAT IS MISSING SEAL/TIE. EXAMINATION GLOVE BOX MISSING PLASTIC WRAP. ALL OTHER ITEMS IN KIT ARE ACCOUNTED FOR - SEALED.( TRANSFERRED TO MDDR 153707  /  CVG - 18 SEP - LP 1372525 ITEM 3 -  REMOVED AND REPLACED OVERHEAD BIN FIRST AID KIT IAW 25-64-03. THIS CLOSES MDDR 153707. )
